Everytime I inject my test e i seem to be having these same side effects : fever, swelling abd extreme heat at injection site, charlie horse from hell. This always seems to happen with all my cycles. Just wondering if this should still be happening everytime or not.
You are the 10,000th person to post this same question. That means you’d have gotten 10,000 hits had you searched for it.
Try slowing your injection down, after every .5Ml stop and let the muscle take a30sec rest. it seems like your trying to inject to fast
Cutting it with cottonseed oil helped me when I did test. This work with a few brands. Everytime I didn’t do it I got what you got. It can be scary but it always cleared up. Tried doing other things like heating it in hot water massaging site before after before and not after injection bla bla bla.
Try slowing your injection down, after every .5Ml stop and let the muscle take a30sec rest. it seems like your trying to inject to fast[/quote]
I did something similar to this but it didn’t seem to cure the problem. Still your right, its best to inject slow.
Just sharing what worked for me.